# SDR DALA2024121111656

- Difficulty date: December 8, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,596 hours, 6,359 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE SEAT TRACK CORROSION @ STA 22 RBL 23 (P). SCEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0559:5321-2021/002 00403 COMPLETED PRI 622253-14, REV 0, REV 1 REV 2, REV 3, REV 4, AND ERA 622253- 14 REV A. SEAT TRACK REPLACED, NO REMAINING THICKNESS/MATERIAL REMOVED. (LP# 0699920)
